# SDR 95ZZZX1409

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 2724050083
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A MAINTENANCE INSPECTION, FOUND LOWER FRAME MEMBER OF THE AFT CARGO DOOR PN 27-24050-083 DENTED.  COMPLETED REPAIR TO THE AFT CARGO DOOR BY THE PART-FOR-PART REPLACEMENT IAW THE FAIRCHILD SRM.
